# SDR SWAA2023112813589

- Difficulty date: October 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS CORROSION ALONG I/B AND O/B EDGES.<[01] R & R CARGO FLOOR PANEL 140DF IAW AMM 25-52-10. SEE N/R CARD TTG8Q00P630D FOR PART INFORMATION.;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR PANEL REPLACEMENT. SEE TTG8Q00NE6LC FOR OK TO CLOSE PANEL.
